# SDR AALA202207190693

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 75,932 hours, 9,510 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Sensor
- Part number: 44N000361
- Part serial: 3317
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT LOCK WHEN CLOSED. MANUAL LOCKING REQUIRED. **SUPPLEMENTAL REPORT FOR AALA202207180693: TROUBLESHOT PER WDM 52051-11 AND FOUND PRESSURE SENSOR AT FAULT. REPLACED COCKPIT DOOR PRESSURE SENSOR PER AMM 52-51-11. OPERATIONAL TEST GOOD.** (CLOSED)
